Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 111, NWS Birmingham, AL

April 4, 2011Blount County, Jefferson County, Walker County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2011, 6:34 PM CDT for Blount County, Jefferson County, Walker County, Alabama. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 6:34 PM CDT (23:34 UTC)
Expired
Apr 4, 2011, 7:15 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Blount County, AL, Jefferson County, AL, Walker County, AL

The radar

The Birmingham radar (KBMX), 77 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 6:49 PM CDTHAIL 0.55 Se Dora, ALSMALL HAIL AND TREE LIMBS BROKEN OFF.
Apr 4, 7:05 PM CDTTSTM WND DMG3 W Warrior, ALCORNER AREA LARGE OAK DOWN, ESTIMATED GUST 50 MPH, FQT LTG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 1:03 PM CDTTornado WatchSPC7 hr
Apr 4, 4:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WUUS54 KBMX 042334
SVRBMX
ALC009-073-127-050015-
/O.NEW.KBMX.SV.W.0111.110404T2334Z-110405T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLOUNT COUNTY IN CENTRAL ALABAMA...
  NORTHERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
  SOUTHEASTERN WALKER COUNTY IN CENTRAL ALABAMA...

* UNTIL 715 PM CDT

* AT 634 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM SMITH DAM TO PARRISH...AND MOVING EAST
  AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CORDOVA...DORA...SUMITON...BLOUNTSVILLE...GARDENDALE...CLEVELAND...
  ONEONTA AND GORGAS STEAM PLANT.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 271 THROUGH 282...
US 78 EXIT NUMBERS 61 THROUGH 87...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

WIND DAMAGE WITH THESE STORMS WILL OCCUR AHEAD OF ANY RAIN OR 
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. 
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3410 8631 3369 8670 3342 8723 3351 8728
      3351 8725 3352 8729 3378 8743 3393 8709
      3389 8708 3387 8694 3392 8692 3396 8680
      3400 8674 3407 8669 3409 8670 3418 8649
TIME...MOT...LOC 2334Z 273DEG 47KT 3392 8701 3377 8725

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:35 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 4, 3:35 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT MON APR 4 2011

.DISCUSSION...

LINE OF STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG
STORM SYSTEM OVER MUCH OF THE EASTERN CONUS NOW STRETCHES FROM THE
OHIO RIVER VALLEY SOUTHWESTWARD TO THE NORTHWESTERN GULF COAST. AT
THIS TIME...THIS LINE OF STORMS HAS PUSHED INTO NORTHWEST CENTRAL
ALABAMA. AIRMASS AHEAD OF THE LINE REMAINS UNSTABLE...WITH CAPE
VALUES OVER 2000J/KG IN THE SOUTH TO 1000J/KG IN THE NORTH. LOW
LEVEL WINDS CONTINUE TO INCREASE AHEAD OF THIS SYSTEM...WITH THE
BEST DIRECTIONAL SHEAR CONFINED CLOSER TO THE LINE OF THUNDERSTORMS.
STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT ALONG THE SQUALL
LINE...BUT CANNOT RULE OUT TORNADO SPIN UPS ALONG THE LEADING EDGE
OF THE LINE. LARGE HAIL WILL ALSO BE POSSIBLE. WITH THE QUICK
MOVEMENT OF THE LINE...DO NOT EXPECT WIDESPREAD FLOODING ISSUES.

NOT MANY FORECAST CHANGES NEEDED FOR THE OVERNIGHT PERIOD. THE
SQUALL LINE SHOULD MOVE ACROSS THE AREA FAIRLY QUICKLY...EXITING THE
SOUTHEAST AFTER MIDNIGHT. IN ADDITIONAL TO POST FRONTAL GUSTY
NORTHWESTERLY WINDS...GRADIENT WINDS AHEAD OF THE LINE OF STORMS
WILL REMAIN QUITE GUSTY FROM THE SOUTH...AND WILL EXTEND THE WIND
ADVISORY UNTIL 1AM FOR ALL COUNTIES.

AFTER THIS SYSTEM EXITS THE AREA EARLY TUESDAY...QUIETER CONDITIONS
RETURN THROUGH MUCH OF THE WEEK. UPPER LEVEL RIDGING WILL BUILD
ACROSS THE SOUTHEAST...WITH HIGH PRESSURE ANCHORED TO OUR EAST
THROUGH THE WEEK. SEVERAL IMPULSES WILL BRUSH THE AREA AS THEY MOVE
TO THE NORTH AROUND THE PERIPHERY OF THE RIDGE. MODELS CONTINUE TO
HINT AT LOW POPS ASSOCIATED WITH WEAKNESSES IN THE RIDGE FOR SEVERAL
PERIODS TOWARD NEXT WEEKEND. THINK MOST OF THE AREA WILL BE DRY...UNTIL
A SYSTEM APPROACHES LATE SUNDAY INTO MONDAY...PUSHING THE RIDGE OFF
THE ATLANTIC COAST.

WITH STRONG NORTHWESTERLY FLOW BEHIND THIS STORM SYSTEM...A BRIEF COOL
DOWN TUESDAY WILL KEEP HIGHS IN THE UPPER 50S AND 60S. COULD SEE
SEVERAL LOCATIONS DROP INTO THE LOWER 30S TUESDAY NIGHT...WITH MOST OF
THE AREA IN THE MID TO UPPER 30S. A MODERATING TREND FOR THE SECOND
HALF OF THE WEEK WILL BUMP TEMPS BACK UP INTO THE 80S BY THE WEEKEND.

14

&&

AVIATION...18Z TAF DISCUSSION.

STRONG TO SEVERE SQUALL LINE EXPECTED TO REACH WESTERN ALABAMA
BY MID AFTERNOON AS UPPER TROUGH PUSHES INTO THE SOUTHEASTERN
STATES. INCLUDED SQ FOR TCL...BHM AND EET AS FELT MORE CONFIDENT
IN THE TIMING FOR THESE LOCATIONS BUT ALL LOCATIONS WILL BE
DEALING WITH THIS AT SOME POINT OVER THE NEXT 6 TO 10 HOURS. USE
THE RUC MODEL FOR TIMING SO SOME ADJUSTMENTS TO THE SQUALL TIMING
WILL LIKELY BE NECESSARY WITHIN THE NEXT FEW HOURS.

STRONG GRADIENT WINDS AHEAD OF THE LINE ARE CAUSING GUSTS OF 25
KTS OVER MUCH OF THE AREA. CEILINGS HAVE LIFTED TO VFR BUT SHOULD
REMAIN HEAVILY SCATTERED OR BROKEN AT TIMES.

BEHIND THE LINE...ABOUT A 2 OR 3 HOUR WINDOW WHERE LIGHT TO
MODERATE SHOWERS WILL BE POSSIBLE FOLLOWED BY MVFR CEILINGS WHICH
SHOULD CLEAR AROUND DAY BREAK TOMORROW. WINDS COULD BE GUSTY AGAIN
TOMORROW FROM THE NORTHWEST...WILL FOLLOW UP ON THAT WITH
SUBSEQUENT UPDATES.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     45  59  33  72  40 /  90   0   0   0   0
ANNISTON    46  60  35  74  46 /  90   0   0   0   0
BIRMINGHAM  43  59  38  74  48 /  90   0   0   0   0
TUSCALOOSA  45  63  35  74  48 /  80   0   0   0   0
CALERA      47  61  40  74  49 /  90   0   0   0   0
AUBURN      47  60  42  72  48 /  90   0   0   0   0
MONTGOMERY  49  65  38  75  48 /  90   0   0   0   0
TROY        48  63  35  74  45 /  90  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA

&&
Hazardous weather outlook, Apr 4, 4:10 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
410 PM CDT MON APR 4 2011

ALZ011>015-017>050-051800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
410 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRONG COLD FRONT WILL BRING A SIGNIFICANT SEVERE WEATHER THREAT
TO ALL OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. ALL SEVERE
WEATHER THREATS ARE LIKELY...INCLUDING THE THREAT FOR DAMAGING
STRAIGHT LINE WINDS...LARGE HAIL...ISOLATED TORNADOES...AND BRIEF
LOCALLY HEAVY RAINFALL.

FOR THE REMAINDER OF THE AFTERNOON THROUGH AROUND MIDNIGHT...THE
CONVECTIVE SQUALL LINE IS EXPECTED TO INCREASE IN INTENSITY AS IT
PROGRESSES ACROSS THE STATE. THE GREATEST THREAT WILL TRANSITION TO
DAMAGING STRAIGHT LINE WINDS...ALTHOUGH HAIL AND A BRIEF ISOLATED
TORNADO CAN NOT BE RULED OUT ALONG THE LINE. THE LINE OF
THUNDERSTORMS IS EXPECTED TO EXIT CENTRAL ALABAMA AROUND THE
MIDNIGHT HOUR.

STRONG GRADIENT WINDS ARE POSSIBLE IN ADVANCE OF THE STORM SYSTEM
TODAY...WITH GUSTS OF UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP
DOWN INTO THE 30S ON WEDNESDAY MORNING. A FEW LOCATIONS COULD DROP
DOWN TO NEAR THE FREEZING MARK IN THE COLDER VALLEY LOCATIONS. A
LIGHT FROST IS POSSIBLE ACROSS MUCH OF NORTH CENTRAL ALABAMA...
WHICH COULD POSE A THREAT TO TENDER VEGETATION.

DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER
WEDNESDAY AFTERNOON ESPECIALLY ACROSS THE SOUTHEAST PORTIONS OF
CENTRAL ALABAMA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 85
CORRIDOR. OUTDOOR BURNING IS HIGHLY DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE
TO BE NEEDED THIS AFTERNOON THROUGH LATE THIS EVENING FOR SEVERE
WEATHER.

08/MNK

In the hours before

Special weather statement, Apr 4, 5:27 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT MON APR 4 2011

ALZ011-013>015-042315-
FAYETTE AL-MARION AL-WALKER AL-WINSTON AL-
527 PM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION...WINSTON...
NORTHWESTERN WALKER AND EASTERN FAYETTE COUNTIES UNTIL 615 PM CDT...

AT 527 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM INMANFIELD TO 6 MILES
SOUTHEAST OF GLEN ALLEN...AND MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CARBON HILL...
  ARLEY...
  KANSAS...
  CORINTH REC AREA...
  POPLAR SPRINGS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3431 8733 3431 8713 3431 8712 3430 8711
      3408 8710 3357 8768 3387 8778 3432 8741
      3432 8734
TIME...MOT...LOC 2227Z 246DEG 48KT 3432 8708 3386 8761

75
Local storm report, Apr 4, 5:40 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             STAR                    33.68N 88.17W
04/04/2011  E1.50 INCH       LAMAR              AL   EMERGENCY MNGR

            ADDITIONAL 1 INCH HAIL IN CROSSVILLE. PINGPONG 11/2 HAIL
            IN MOLLOY

&&

ROCKY
Local storm report, Apr 4, 5:44 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     S DETROIT               34.03N 88.17W
04/04/2011                   LAMAR              AL   EMERGENCY MNGR

            BOX TRUCK BLOWN OFF SR17 JUST SOUTH OF DETROIT

&&

ROCKY
Local storm report, Apr 4, 5:45 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     S DETROIT               34.03N 88.17W
04/04/2011                   LAMAR              AL   EMERGENCY MNGR

            BOX TRUCK BLOWN OFF SR17 JUST SOUTH OF DETROIT

&&

ROCKY
Local storm report, Apr 4, 5:51 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             MILLPORT                33.56N 88.08W
04/04/2011  E0.50 INCH       LAMAR              AL   EMERGENCY MNGR

&&

ROCKY
Local storm report, Apr 4, 6:16 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HEAVY RAIN       MILLPORT                33.56N 88.08W
04/04/2011  M3.00 INCH       LAMAR              AL   PUBLIC

            APPROX 2 HOURS AFTER RADAR ESTIMATE OF START TIME.

&&

ROCKY

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:21 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more24 hr
Apr 4, 1:57 PM CDTSpecial Weather StatementBMXMarion48 min
Apr 4, 2:48 PM CDTSpecial Weather StatementBMXMarion42 min
Apr 4, 3:05 PM CDTAreal Flood AdvisoryBMXMarion115 min
Apr 4, 3:27 PM CDTSpecial Weather StatementBMXMarion48 min
Apr 4, 3:54 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens51 min
Apr 4, 3:55 PM CDTAreal Flood AdvisoryBMXLamar3 hr
Apr 4, 4:27 PM CDTSpecial Weather StatementBMXMarion48 min
Apr 4, 4:35 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston40 min
Apr 4, 4:37 PM CDTFlash Flood WarningBMXLamar3 hr
Apr 4, 4:43 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens47 min
Apr 4, 4:52 PM CDTSevere Thunderstorm WarningBMXMarion, Winston23 min
Apr 4, 4:53 PM CDTAreal Flood AdvisoryBMXWinston112 min
Apr 4, 5:19 PM CDTAreal Flood AdvisoryBMXFayette116 min
Apr 4, 5:25 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens50 min
Apr 4, 5:27 PM CDTSpecial Weather StatementBMXWinston48 min
Apr 4, 5:30 PM CDTSevere Thunderstorm WarningBMXWalker, Winston45 min
Apr 4, 5:52 PM CDTSevere Thunderstorm WarningBMXFayette, Walker53 min
Apr 4, 5:56 PM CDTAreal Flood AdvisoryBMXPickens3 hr
Apr 4, 6:04 PM CDTAreal Flood AdvisoryBMXWalker3 hr
Apr 4, 6:07 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker38 min
Apr 4, 6:16 PM CDTSevere Thunderstorm WarningBMXBlount, Walker, Winston44 min
Apr 4, 6:18 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter, Tuscaloosa57 min
Apr 4, 6:20 PM CDTSevere Thunderstorm WarningBMXWalker, Winston40 min
Apr 4, 6:21 PM CDTAreal Flood AdvisoryBMXTuscaloosa3 hr
Apr 4, 6:40 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter, Tuscaloosa50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.